# SDR JJBA20130521017

- Difficulty date: May 21, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 31,285 hours, 42,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6104789
- Part serial: 9801265
- Condition: Discharged
- Location: Emergency Light
- Part time: 25,914 hours, 34,865 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS FAILED TO TEST.  THE POWER SUPPLIES WERE REPLACED.
